# SDR UALA2011111606270

- Difficulty date: November 16, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 63,267 hours, 23,326 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ABNORMAL NOISE & VIB IN FLT DECK.  FOUND DEBRIS IN CENTER DIST DUCTING.  DUCTING HAS BEEN CLEANED FROM ROW 40 FWD TO ROW 30.  NEED TO COMPLETE DUCT CLEANING FROM ROW 30 FWD.  REMOVED LARGE DEBRIS ITEMS, FROM FLT DECK MAIN DIST DUCT AT TEMP BULB (WITH HOLE MULTIFOLD PAPER TOWEL, AND FLT  DECK LEFT AFT EYEBALL DOWNSTREAM OF OVERHEAD Y DUCT. NOISE DB OK PER SVC TIP.
